Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semisimple representations of quivers


Authors: Lieven Le Bruyn and Claudio Procesi
Journal: Trans. Amer. Math. Soc. 317 (1990), 585-598
MSC: Primary 16A64; Secondary 14D25, 14L30
DOI: https://doi.org/10.1090/S0002-9947-1990-0958897-0
MathSciNet review: 958897
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the invariant theory of the variety of representations of a quiver and present generators and relations.

We connect this theory of algebras with a trace satisfying a formal Cayley-Hamilton identity


References [Enhancements On Off] (What's this?)

  • [Fo] E. Formanek, Generating the ring of matrixinvariants, Lecture Notes in Math., vol. 1197, Springer-Verlag, Berlin and New York, 1986, pp. 73-82. MR 859385 (87i:16028)
  • [Ga] P. Gabriel, Unzerlegbare Darstellungen. I, Manuscripta Math. 6 (1972), 71-103. MR 0332887 (48:11212)
  • [Ka] V. Kac, Infinite root systems, representations of graphs and invariant theory, Invent. Math. 56 (1980), 57-92. MR 557581 (82j:16050)
  • [Ka2] -, Infinite root systems, representations of graphs and invariant theory. II, J. Algebra 78 (1982), 141-162. MR 677715 (85b:17003)
  • [KR] H. Kraft and Chr Riedtmann, Geometry of representations of quivers (to appear). MR 897322 (88k:16028)
  • [Lb] L. Le Bruyn, Counterexamples to the Kac conjecture on Schur roots, Bull. Sci. Math. 110 (1986), 437-448. MR 884218 (88g:16030)
  • [Lu1] D. Luna, Slices étales, Bull. Soc. Math. France Mém. 33 (1973), 81-105. MR 0342523 (49:7269)
  • [Lu2] -, Adhérences d'orbites et invariants, Invent. Math. 29 (1975), 231-238. MR 0376704 (51:12879)
  • [Ma] Y. Matsuchima, Espaces homogènes de Stein des groupes de Lie complexes, Nagoya Math J. 16 (1960), 205-218. MR 0109854 (22:739)
  • [Mu] D. Mumford, Geometric invariant theory, Springer-Verlag, Berlin and New York, 1965. MR 0214602 (35:5451)
  • [Pr2] C. Procesi, Rings with polynomial identities, Marcel Dekker, 1973. MR 0366968 (51:3214)
  • [Pr3] -, A formal inverse to the Cayley-Hamilton theorem, J. Algebra 107 (1987), 63-74. MR 883869 (88b:16033)
  • [Sc] A. Schofield, Generic representations of quivers (to appear).
  • [Sw] G. Schwartz, Lifting smooth homotopies of orbit spaces, Publ. Math. Inst. Hautes Études Sci. (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A64, 14D25, 14L30

Retrieve articles in all journals with MSC: 16A64, 14D25, 14L30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0958897-0
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society